# SDR CALA2008121101142

- Difficulty date: December 11, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 38,130 hours, 20,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 65C33970
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF FLOORBEAM STABILIZER STRAP CRACKED AT BODY STATION 312 RBL-36.  REPAIRED DAMAGED STABILIZER STRAP ON BOTTOM OF FLOORBEAM AT BODY STATION 312 RBL-36 PER B737-500 SRM 53-10-51, REPAIR 4.
